top of page
Extendil Pamphlet.png

Quick Relief from Cold And Fever

EXTENDIL® Tablets contain Phenylephrine 5 mg + Paracetamol 325 mg + Chlorpheniramine Maleate (CPM) 2 mg, formulated to provide symptomatic relief from common cold, cough, fever, nasal congestion, and associated allergic symptoms. The combination brings together analgesic, antipyretic, decongestant, and antihistaminic properties.

bottom of page